RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 9, Number 4  


Sultanaev Yaudat Talgatovich (to the 70th birthday)
8
On the Dirichlet problem for the Laplace equation with the boundary value in Morrey space
N. R. Ahmedzade, Z. A. Kasumov
9
On the mean convergence of multiple Fourier series and the asymptotics of the Dirichlet kernel of spherical means
K. I. Babenko
22
On determinants and permanents of some Toeplitz–Hessenberg matrices whose entries are Jacobsthal numbers
T. Goy
61
On relative separability in hypergraphs of models of theories
B. Sh. Kulpeshov, S. V. Sudoplatov
68
Babenko's work on spherical Lebesgue constants
E. Liflyand
79
On the connection between first integrals, integral invariants and potentiality of evolutionary equations
V. M. Savchin, S. A. Budochkina, Yake Gondo, A. V. Slavko
82
On commutativity of circularly ordered c-o-stable groups
V. V. Verbovskiy
91

Events
International Conference “Actual problems of analysis, differential equations and algebra” (October 16–19, 2019, Astana, Kazakhstan)
V. I. Burenkov, K. N. Ospanov
99
5th International conference “Function spaces. Differential operators. Problems of mathematical education” (November 26–29, 2018, Moscow, Russia)
V. I. Burenkov
101
Eurasian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019